On series with respect to a Schauder system
Matematičeskie zametki, Tome 7 (1970) no. 4, pp. 431-442
Cet article a éte moissonné depuis la source Math-Net.Ru
We establish some statements regarding series with respect to a Schauder system. In particular, we prove a representation theorem and we investigate the behavior of the Fourier coefficients of some classes of functions.
@article{MZM_1970_7_4_a7,
author = {P. L. Ul'yanov},
title = {On series with respect to a {Schauder} system},
journal = {Matemati\v{c}eskie zametki},
pages = {431--442},
year = {1970},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1970_7_4_a7/}
}
P. L. Ul'yanov. On series with respect to a Schauder system. Matematičeskie zametki, Tome 7 (1970) no. 4, pp. 431-442. http://geodesic.mathdoc.fr/item/MZM_1970_7_4_a7/